MathSciNet Relay Station
MathSciNet bibliographic data
MR2472222 37D45 (34D20 37N35 93D05)
Wang, Hua; Han, Zhengzhi; Xie, Qiyue; Zhang, Wei Finite-time chaos control of unified chaotic systems with uncertain parameters. Nonlinear Dynam. 55 (2009), no. 4, 323–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement